Hyper-Normalising Groups.
Mathematische Zeitschrift, Tome 100 (1967), pp. 59-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__100_170797,
author = {Alan R. Camina},
title = {Hyper-Normalising {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {59--68},
year = {1967},
volume = {100},
zbl = {0147.27102},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__100_170797/}
}
Alan R. Camina. Hyper-Normalising Groups.. Mathematische Zeitschrift, Tome 100 (1967), pp. 59-68. http://geodesic.mathdoc.fr/item/MZ_1967__100_170797/